Alert archive / New Mexico / Flash Flood Warnings in 2011
Flash Flood Warning 11, NWS El Paso, TX
NWS El Paso, TX issued this flash flood warning at Jul 24, 2011, 5:56 PM MDT for Grant County, New Mexico. It was in force for 119 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 24, 2011, 5:56 PM MDT (23:56 UTC)
- Expired
- Jul 24, 2011, 7:55 PM MDT
- In force
- 119 min
- Issued by
- NWS El Paso, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Grant County, NM
The radar
The El Paso radar (KEPZ), 189 km from the middle of the area, began a volume at 23:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 24, 6:30 PM MDT | FLASH FLOOD | Santa Clara, NM | WATER CAME OVER RACETRACK RD AND FELLNER ST IN SANTA CLARA THIS EVENING. WATER CAME OUT OF TWIN SISTERS AND CAMERON CREEKS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 34 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 11.9 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 628 J/kg
- Mixed-layer CIN
- -78 J/kg
- Mixed-layer LCL
- 993 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -7 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
772 WGUS54 KEPZ 242356 FFWEPZ NMC017-250300- /O.NEW.KEPZ.FF.W.0011.110724T2356Z-110725T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE EL PASO TX 556 PM MDT SUN JUL 24 2011 THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A * FLASH FLOOD WARNING FOR... CENTRAL GRANT COUNTY IN SOUTHWEST NEW MEXICO... * UNTIL 900 PM MDT * AT 555 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS AND UPSTREAM OF THE WARNED AREA. ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE BEFORE 900 ON TOP OF RAINFALL WHICH FELL EARLIER THIS AFTERNOON. * LOCATIONS IMPACTED INCLUDE... SILVER CITY... LITTLE WALNUT VILLAGE... ARENAS VALLEY... COBRE... FIERRO... HANOVER... NORTH HURLEY... TYRONE... PINOS ALTOS... FORT BAYARD... MCMILLAN CAMPGROUND... CHERRY CREEK CAMPGROUND... PRECAUTIONARY/PREPAREDNESS ACTIONS... IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. IT ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY. && LAT...LON 3297 10858 3302 10831 3273 10790 3267 10829 $$ MACBLAIN
2 follow-up statements
846 WGUS74 KEPZ 250109 FFSEPZ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 709 PM MDT SUN JUL 24 2011 NMC017-250300- /O.CON.KEPZ.FF.W.0011.000000T0000Z-110725T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GRANT NM- 709 PM MDT SUN JUL 24 2011 ...FLASH FLOOD WARNING REMAINS IN EFFECT FOR CENTRAL GRANT COUNTY UNTIL 900 PM MDT... AT 704 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE SOUTHEASTERN HALF OF WARNED AREA NEAR HANOVER AND HURLEY WITH LIGHTER AMOUNTS TOWARD THE NORTHWEST. RADAR ESTIMATED RAINFALL BETWEEN HURLEY AND SHERMAN AT ONE AND ONE HALF INCHES SINCE 600 PM. ADDITIONAL RAINFALL OF ONE INCH IS POSSIBLE OVER THE WARNING AREA DURING THE NEXT TWO HOURS. LOCATIONS IMPACTED INCLUDE... SILVER CITY... LITTLE WALNUT VILLAGE... ARENAS VALLEY... COBRE... FIERRO... HANOVER... NORTH HURLEY... TYRONE... PINOS ALTOS... FORT BAYARD... MCMILLAN CAMPGROUND... CHERRY CREEK CAMPGROUND... PRECAUTIONARY/PREPAREDNESS ACTIONS... IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. IT ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY. && LAT...LON 3297 10858 3302 10831 3273 10790 3267 10829 $$ MACBLAIN
655 WGUS74 KEPZ 250155 FFSEPZ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 755 PM MDT SUN JUL 24 2011 NMC017-250210- /O.CAN.KEPZ.FF.W.0011.000000T0000Z-110725T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GRANT NM- 755 PM MDT SUN JUL 24 2011 ...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR CENTRAL GRANT COUNTY IS CANCELLED... EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. ARROYOS OR STREAMS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO RECEDE...ENDING THE FLOOD THREAT. BE AWARE OF DEBRIS SCATTERED ACROSS ROADWAYS AT WASHES AND LOW WATER CROSSINGS. IF YOU HAVE OBSERVED FLOODING...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY. LAT...LON 3297 10858 3302 10831 3273 10790 3267 10829 $$ MACBLAIN
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 24, 3:07 PM MDT, 2 hours 49 minutes earlier.
Area forecast discussion, Jul 24, 3:07 PM MDT, 2 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 307 PM MDT SUN JUL 24 2011 .SYNOPSIS... MONSOONAL MOISTURE REMAINS OVER THE BORDERLAND THIS EVENING. UNSTABLE LOW-LEVELS COMBINED WITH A PASSING UPPER DISTURBANCE WILL HELP TO GENERATE EVENING SHOWERS AND THUNDERSTORMS AGAIN TONIGHT. SLOW MOVEMENT OF STORMS AND DEEP MOISTURE WILL POSE A THREAT OF HEAVY RAIN AND ISOLATED AREAS OF FLASH FLOODING. MONDAY HIGH PRESSURE ALOFT WILL BEGIN TO SAG BACK TO THE SOUTHWEST TOWARDS EASTERN NEW MEXICO. THIS WILL TEND TO SHIFT THE BETTER MOISTURE TOWARD ARIZONA. FOR MONDAY AND TUESDAY IT APPEARS THAT SCATTERED STORMS WILL BE FAVORED WEST OF THE RIO GRANDE WITH A REDUCTION TO ISOLATED STORMS CONTINUING EAST. BY MID-WEEK STORMS WILL BE FAVORED OVER THE MOUNTAINS WITH ONLY ISOLATED STORMS EACH EVENING OVER THE LOWLANDS. TEMPERATURES WILL REBOUND BACK TO THE UPPER 90S ACROSS THE EASTERN LOWLANDS FOR MID AND LATE WEEK. && .DISCUSSION... NOT A LOT OF CHANGE IN THE PATTERN OR PARAMETERS OVER THE PAST FEW DAYS AS HIGH PRESSURE ALOFT REMAINS N AND E OF THE AREA ALLOWING FOR THE CONTINUED INFLUX OF DEEP LAYER MONSOONAL MOISTURE OVER THE CWFA ON SOUTHEAST FLOW. BOTH MODELS AND SATELLITE IMAGERY SHOW A SHARP UPPER-LEVEL DISTURBANCE JUST TO OUR SOUTH PROGRESSING WEST TOWARD SOUTHEAST AZ. OUR MORNING SOUNDING SHOWED PW OF OVER 1.5 INCHES WITH STORM MOTION AT 5 KTS. ALL OF THIS POINTS TOWARD HEAVY RAIN AND ISOLATED FLASH FLOODING. CONSIDERED A FLASH FLOOD WATCH... BUT RECENT DAYS HAVE SUGGESTED THE SAME STRATEGY WITH NO RESULTS. ALSO EXPECTING THE UPPER SYSTEM TO ENHANCE STORMS ONLY OVER A SMALL PORTION OF THE SW CORNER OF THE FORECAST AREA (BOOTHEEL AND SURROUNDINGS. ELSEWHERE A FEW STRONG STORMS AND A FEW HEAVY RAIN PRODUCERS WILL CAUSE CONCERN...BUT NOT EXPECTED TO BE WIDESPREAD ENOUGH TO WARRANT A WATCH. TONIGHT WILL SEE HIGH POPS FOR THE WEST HALF OF THE AREA...WITH SLIGHTLY LOWER POPS EAST ZONES IN THE WAKE OF THE EXITING UPPER- IMPULSE. MONDAY THE UPPER HIGH TO OUR NORTH WILL BEGIN TO SAG SE OVER W TX AND E NM. THIS FLOW PATTERN SHOULD INTRODUCE SOME DRIER AIR INTO E AND CENTRAL NM AS EASTERLY WINDS SHOVE THE DEEPER MOISTURE TOWARD THE AZ/NM BORDER. WE'LL HANDLE THIS SLIGHT SHIFT BY KEEPING POPS HIGHER WEST...AND LOWERING THEM EAST OF THE RIO GRANDE. ABSENT ANY LARGE-SCALE TRIGGER TOMORROW SHOULD SEE A SLIGHT REDUCTION OF STORMS EVEN OVER THE WEST. FOR TUESDAY BOTH THE GFS AND NAM MODELS SHOW THE CURRENT IMPULSE CIRCLING THE HIGH AND RECURVING NE OVER THE GILA. WILL HAVE TO WATCH THAT AREA FOR INCREASED STORMS TUESDAY AFTN AND EVE. FOR THE REST OF THE WEEK...HIGH PRESSURE LOOKS TO REMAIN PARKED OVERHEAD. THIS WILL HAVE THE AFFECT OF WARMING TEMPERATURES BACK TO NEAR 100 IN THE LOWLANDS AND REDUCING THUNDERSTORM COVERGE. STORMS WILL BE AIRMASS STORMS...MEANING INSTABILITY CREATED BY UPSLOPE FLOW AND HEATING WILL BE THE SOURCE OF INSTABILITY AND TRIGGERS. THUS MOUNTAINS WILL BE FAVORED WITH ONLY SLIGHT CHANCES OVER LOWLANDS. 14-BIRD && .AVIATION...VALID 25/00Z-26/00Z. MOIST UNSTABLE AIR WILL FLOW INTO SOUTHERN NEW MEXICO AND WESTERN TEXAS TODAY AND MONDAY WHILE AN UPPER LEVEL DISTURBANCE MOVES INTO THE REGION FROM THE EAST. THIS PATTERN WILL PRODUCE SCATTERED AREAS OF MVFR AND A FEW AREAS OF IFR CEILINGS AND VISIBILITIES IN SHOWERS AND THUNDERSTORMS. VISIBILITIES WILL BE REDUCED TO UNDER A QUARTER MILE IN HEAVY RAINS OVER ISOLATED LOCATIONS. ACTIVITY BECOMING MORE ISOLATED FROM THE EAST MONDAY AFTERNOON AS MOISTURE PLUME PUSHES OFF FARTHER WEST FOR THE REMAINDER OF THE WEEK. BASICALLY SCT-BKN060 SCT-BKN 100-150 AND 200-250. LCL VRB25G37KT TSRAGS BKN030CB OVC080 IN HVY SHOWERS. 20-NOVLAN && .FIRE DISCUSSION... A MOIST AND UNSTABLE AIR MASS CONTINUES OVER THE FIRE WX ZONES AGAIN TODAY AS MOIST FLOW FROM THE SOUTH SOUTHEAST FLOWS INTO SOUTHERN NEW MEXICO AND FAR WEST TEXAS TODAY AND MONDAY FROM THE SOUTH AND SOUTHEAST WHILE AN UPPER LEVEL DISTURBANCE MOVES INTO THE REGION FROM THE EAST. THIS SCENARIO WILL RESULT IN FAIRLY GOOD CHANCES FOR THUNDERSTORMS WITH A FEW STORMS PRODUCING LOCALLY HEAVY RAINS AND FLOODING. HIGH PRESSURE ALOFT WILL MOVE BACK INTO OUR AREA CAUSING SOME DECREASE IN THUNDERSTORM COVERAGE THE REMAINDER OF THE WEEK. THE MIN RH FIELD WILL RANGE FROM 30% TO 35% IN THE LOWLANDS SUNDAY AND MONDAY AND NEAR 40% IN THE GILA WILDERNESS AND 65% TO 70% IN THE SACRAMENTOS. THE HAINES INDEX FOR THE MOST PART WILL CONTINUE IN THE 3 CATEGORY ALL AREAS SUNDAY AND MONDAY. 20-NOVLAN && .PRELIMINARY POINT TEMPS/POPS... EL PASO 74 94 75 96 77 / 50 30 30 10 10 SIERRA BLANCA TX 70 93 71 94 73 / 50 20 20 10 10 LAS CRUCES 73 93 73 96 75 / 50 30 30 10 10 ALAMOGORDO 70 94 71 95 73 / 50 20 30 10 20 CLOUDCROFT 49 68 50 70 52 / 60 40 30 20 30 TRUTH OR CONSEQUENCES 70 92 71 93 73 / 50 30 40 20 20 SILVER CITY 61 81 63 83 62 / 60 50 50 30 30 DEMING 71 93 72 94 74 / 60 30 40 20 20 LORDSBURG 70 92 71 94 73 / 70 40 50 30 30 && .EPZ WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. && 14/20
Hazardous weather outlook, Jul 24, 11:15 AM MDT, 6 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 1115 AM MDT SUN JUL 24 2011 NMZ022>025-030>032-TXZ055-056-251715- SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION- TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS- SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- SOUTHERN DESERT-EL PASO-HUDSPETH- 1115 AM MDT SUN JUL 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NEW MEXICO...SOUTHWEST NEW MEXICO AND SOUTHWEST TEXAS. .DAY ONE...TODAY AND TONIGHT. DEEP MONSOONAL MOISTURE REMAINS OVER THE BORDERLAND TODAY WITH THIS MORNINGS SOUNDING SHOWING OVER 1.5 INCHES OF PRECIPITABLE WATER. IN ADDITIONS THE SOUNDING CONTINUED TO SHOW LIGHT WINDS ALOFT AND MODERATE INSTABILITY. ALOFT SATELLITE AND FORECAST MODEL DATA SHOW A DISTURBANCE TRACKING W/NE JUST SOUTH OF THE U.S./MEXICO BORDER TOWARD THE BOOTHEEL OF NM. ALL THIS MEANS THAT AFTERNOON HEATING... UPSLOPE FLOW...OUTFLOW BOUNDARIES...AND INSTABILITY ALOFT WILL HELP TO GENERATE SCATTERED TO POSSIBLY NUMEROUS STORMS AREA WIDE LATER TODAY AND THROUGH THE OVERNIGHT PERIOD. SLOW STORM MOTION AND DEEP MOISTURE WILL LIKELY RESULT IN AREAS OF HEAVY RAIN...AND THE POTENTIAL FOR ISOLATED FLASH FLOODING. THE AREA THAT APPEARS FAVORED FOR THE HEAVIEST RAIN AND GREATER FLASH FLOOD LIKELIHOOD WOULD BE THE SOUTHWESTERN PORTIONS OF THE AREA...NAMELY LUNA...HIDALGO...AND GRANT COUNTIES. RAINFALL AMOUNTS WILL GENERALLY BE IN THE .10 TO .50 INCH RANGE...BUT MAY EXCEED 2 INCHES OVER VERY ISOLATED LOCATIONS RESULTING IN FLASH FLOODING. A FEW STORMS MAY ALSO PRODUCE SMALL HAIL AND WIND GUSTS TO 40 MPH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. HIGH PRESSURE IS FORECAST TO SAG SOUTH OVER WEST TEXAS AND AND EASTERN NEW MEXICO BEGINNING MONDAY. THIS SHOULD SHOVE THE DEEPER MOISTURE WEST INTO WESTERN NEW MEXICO AND EASTERN ARIZONA. THUS EXPECT SOME REDUCTION IN STORMS EAST OF THE RIO GRAND TUESDAY ONWARD...WITH HIGHER CHANCES FOR STORMS...AND WIDER COVERAGE CONTINUING WEST OF THE RIO GRANDE FOR THE REST OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY OBSERVED HAZARDOUS WEATHER OR FLOODING TO LOCAL LAW ENFORCEMENT AND THIS OFFICE. BIRD
In the hours before
Special weather statement, Jul 24, 2:09 PM MDT, 3 hours 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 209 PM MDT SUN JUL 24 2011 NMZ022-242100- SOUTHWEST MOUNTAINS/LOWER GILA REGION NM- 209 PM MDT SUN JUL 24 2011 ...STRONG THUNDERSTORMS THREATENING NORTHWESTERN GRANT COUNTY THROUGH 300 PM MDT... AT 202 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 16 MILES WEST OF BUCKHORN...MOVING WEST AT 5 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS IMPACTED INCLUDE... MULE CREEK... TORRENTIAL RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. MACBLAIN
Special weather statement, Jul 24, 3:02 PM MDT, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 302 PM MDT SUN JUL 24 2011 NMZ022>025-030>032-TXZ055-056-250315- SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION- TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS- SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- SOUTHERN DESERT-EL PASO-HUDSPETH- INCLUDING THE CITIES OF...SILVER CITY...TRUTH OR CONSEQUENCES... ALAMOGORDO...MESCALERO...CLOUDCROFT...TIMBERON...LORDSBURG... DEMING...LAS CRUCES...EL PASO...SIERRA BLANCA...DELL CITY 302 PM MDT SUN JUL 24 2011 ...SCATTERED STRONG THUNDERSTORMS WITH HEAVY DOWNPOURS EXPECTED THROUGH LATE EVENING... AN EXTREMELY MOIST AIR MASS COMBINED WITH DAYTIME HEATING AND A NEARBY UPPER LEVEL DISTURBANCE WILL PRODUCE NUMEROUS THUNDERSTORMS ACROSS THE REGION THROUGH LATER THIS EVENING. STORMS HAVE ALREADY PRODUCED AS MUCH AS TWO INCHES OF RAIN IN AN HOUR OVER PORTIONS OF THE GILA WILDERNESS. IN ADDITION TO THE HEAVY RAIN AND LOCAL FLOODING THREAT...AREAS WEST OF THE RIO GRANDE COULD HAVE ISOLATED SEVERE THUNDERSTORMS WITH HAIL TO ONE INCH... WIND GUSTS TO 60 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING. PERSONS TRAVELING ON ROADS WITH LOW WATER CROSSINGS SHOULD BE ON THE LOOKOUT FOR FLOODING. REMEMBER NEVER DRIVE INTO WATER OF UNKNOWN DEPTH COVERING A ROAD. TURN AROUND...DON'T DROWN. MACBLAIN
The office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 6:50 PM MDT | Areal Flood Advisory | EPZ | Luna | 115 min |
| Jul 24, 1:15 PM MDT | Areal Flood Advisory | EPZ | Grant | 2 hr |
| Jul 24, 1:20 PM MDT | Areal Flood Advisory | EPZ | Otero | 115 min |
| Jul 24, 1:47 PM MDT | Flash Flood Warning | EPZ | Grant | 118 min |
| Jul 24, 2:45 PM MDT | Areal Flood Advisory | EPZ | Grant | 60 min |
| Jul 24, 4:04 PM MDT | Areal Flood Advisory | EPZ | Otero | 116 min |
| Jul 24, 4:22 PM MDT | Severe Thunderstorm Warning | EPZ | Hidalgo | 38 min |
| Jul 24, 4:46 PM MDT | Areal Flood Advisory | EPZ | Hidalgo | 16 min |
| Jul 24, 4:54 PM MDT | Areal Flood Advisory | EPZ | Grant | 2 hr |
| Jul 24, 5:09 PM MDT | Flash Flood Warning | EPZ | Grant | 3 hr |
Nearby
Flash Flood Warnings in New Mexico, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.